Domination on Circulant Graphs with two chord length

A. Michael Alphonse, Gollapudy Shailaja, Pooja Sinha. Domination on Circulant Graphs with two chord length. Electronic Notes in Discrete Mathematics, 56:1-6, 2016. [doi]

@article{AlphonseSS16,
  title = {Domination on Circulant Graphs with two chord length},
  author = {A. Michael Alphonse and Gollapudy Shailaja and Pooja Sinha},
  year = {2016},
  doi = {10.1016/j.endm.2016.11.001},
  url = {http://dx.doi.org/10.1016/j.endm.2016.11.001},
  researchr = {https://researchr.org/publication/AlphonseSS16},
  cites = {0},
  citedby = {0},
  journal = {Electronic Notes in Discrete Mathematics},
  volume = {56},
  pages = {1-6},
}